CME Information for VBCU Clinician Event

Transparent

Value-Based Care University-Clinician Event CME Information

Vanderbilt University Medical Center is accredited by the Accreditation Council for Continuing Medical Education to provide continuing medical education for physicians.  

Vanderbilt University Medical Center designates this live activity for a maximum of 2.25 AMA PRA Category 1 Credit(s)TM. Physicians should claim only the credit commensurate with the extent of their participation in the activity. 

Value-Based Care University-Clinician Event

October 30th, 2019, 5:45pm-8:30pm

The Children’s Theatre in Monroe Carell Jr. Children’s Hospital at Vanderbilt

2200 Children’s Way Nashville, TN, 37232

Learning Objectives

At the conclusion of this activity, participants will be able to

1.Describe and discuss requirements for reimbursement under CMS Value-Based Care

2.Describe and discuss measures and metrics associated with the CMS Value-Based Care program

3.Describe and discuss the role of health information technology in the CMS Value-Based

4.Describe and discuss risk associated with CMS Value-Based Care reimbursement requirements

5.Describe and discuss strategies for a proactive, rather than reactive, transition to Value-Based Care.

6.Describe and discuss to use creative approaches and resources to implement and sustain an approach to Value-Based Care.

Target Audience

Anesthesiology, Cardiac Surgery, Dermatology, Emergency Medicine, Medicine, Neurological Surgery, Neurology, Obstetrics and Gynecology, Ophthalmology and Visual Sciences, Oral and Maxillofacial Surgery, Orthopaedic Surgery and Rehabilitation, Otolaryngology, Pathology, Microbiology and Immunology, Pediatric Surgery, Pediatrics, Pharmacology, Physical Medicine & Rehabilitation, Plastic Surgery, Psychiatry and Behavioral Sciences, Radiation Oncology, Radiology and Radiological Sciences, Section of Surgical Sciences, Surgery, Thoracic Surgery, Urology

Course Faculty

  • Thomas Spain, MD, MPH
    • MidSouth Practice Transformation Network, Director of Practice Improvement and Transformation
    • Multiply Health Founder and CEO
  • David Hanekom, MD, FACP, CMPE
    • Arizona Care Network, Chief Executive Officer, Chief Medical Officer
  • Sarah Chouinard, MD
    • Community Care of West Virginia, Chief Medical Officer
  • Michael Weiss, MD
    • SW Pediatrics PTN, Children’s Hospital of Orange County

Agenda

  • Opening Remarks – [5:45] PM – [5:50] PM (5 min)  
    • Thomas Spain, MD, MPH  
  • Keynote: Current and Future Value-Based Care Models | Readiness for Risk – [5:55] PM – [6:40] PM (45 min)  
    • David Hanekom, MD, FACP, CMPE    
  • Practice Change Management – [6:45] PM – [7:05] PM (20 min)  
    • Sarah Chouinard, MD  
  • Measures and Metrics Identification for Success – [7:10] PM – [7:30] PM (20 min)   
    • Michael Weiss, MD  
  • Health Information Technology for Value-Based Care – [7:35] PM – [7:50] PM (15 min)  
    • Speaker not yet confirmed 
  • How to Get Started with Value-Based Care – [7:55] PM – [8:25] PM (30 min)
    • Q & A Panel Discussion  (all speakers)